Scopus Citation Analysis

Journal of the Indonesian Mathematical Society (JIMS) was cited at least 405 times by 111 documents at the Scopus database || Update on July 02, 2020 || Source: Scopus

  1. Arumugam, S., Froncek, D., Kamatchi, N. Distance Magic Graphs-A Survey (2011) J. Indones. Math. Soc., pp. 11-26. Cited 46 times.
  2. Gunawan, H. A note on the generalized fractional integral operators (2003) J. Indones. Math. Soc., 9 (1), pp. 39-43. Cited 31 times.
  3. Tunç, C. Boundedness results for solutions of certain nonlinear differential equations of second order (2010) J. Indones. Math. Soc., 16 (2), pp. 115-128. Cited 21 times.
  4. Bača, M., Baskoro, E.T., Miller, M., Ryan, J., Simanjuntak, R., Sugeng, K.A. Survey of edge antimagic labelings of graphs (2006) J. Indones. Math. Soc. (MIHMI), 12 (1), pp. 113-130. Cited 18 times.
  5. Baskoro, E.T., Sudarsana, I.W., Cholily, Y.M. How to construct new super edge-magic graphs from some old ones (2005) J. Indones. Math. Soc. (MIHMI), 11 (2), pp. 155-162. Cited 16 times.
  6. Nuraini, N., Soewono, E., Sidarto, K.A. A mathematical model of dengue internal transmission process (2007) J. Indones. Math. Soc., 13 (1), pp. 123-132. Cited 12 times.
  7. Senapati, T., Bhowmik, M., Pal, M., Davvaz, B. Fuzzy translations of fuzzy H-ideals in BCK=BCI-algebras (2015) Journal of the Indonesian Mathematical Society, 21 (1), pp. 45-58. Cited 11 times.
  8. Guntasow, T., Sajak, S., Jomkham, A., Iampan, A. Fuzzy translations of a fuzzy set in UP-algebras (2017) J. Indones. Math. Soc, 23 (2), pp. 1-19. Cited 9 times.
  9. Karjanto, N., van Groesen, E., Peterson, P. Investigation of the maximum amplitude increase from the Benjamin-Feir instability (2002) J. Indones. Math. Soc, 8, pp. 39-47. Cited 9 times.
  10. Chen, C.-P., Qi, F. Best upper and lower bounds in Wallis' inequality (2005) J. Indones. Math. Soc. (MIHMI), 11 (2), pp. 137-141. Cited 8 times.
  11. Akram, M., Sitara, M. Bipolar neutrosophic graph structures (2017) Journal of the Indonesian Mathematical Society, 23 (1), pp. 55-76. Cited 7 times.
  12. Verhulst, F., Bakri, T. The dynamics of slow manifold (2007) J. Indones. Math. Soc., 13 (1), pp. 73-90. Cited 7 times. 
  13. Qi, F., Guo, B.-N. Monotonicity and convexity of ratio between gamma functions to different powers (2005) Journal of the Indonesian Mathematical Society, 11 (1), pp. 39-49. Cited 7 times. 
  14. Qi, F., Guo, B.-N. Two nice determinantal expressions and a recurrence relation for the Apostol-Bernoulli polynomials (2017) J. Indones. Math. Soc, 23 (1), pp. 81-87. Cited 6 times. 
  15. Ngurah, A. On (a, b)-edge-antimagic total labeling of odd cycle (2003) J. Indones. Math. Soc., 9, pp. 9-12. Cited 6 times. 
  16. Groesen, E. Similarities between optical and surface water waves (2002) J. Indones. Math. Soc, 8 (3), pp. 1-8. Cited 6 times. 
  17. Akram, M., Nasir, N. Certain bipolar neutrosophic competition graphs (2017) Journal of the Indonesian Mathematical Society, 23 (2), pp. 1-23. Cited 5 times. 
  18. Ramane, H.S., Revankar, D.S., Ganagi, A.B. On the Wiener index of a graph (2012) J. Indones. Math. Soc., 18, pp. 57-66. Cited 5 times. 
  19. Ichishima, R., Oshima, A. On the super edges-magic deficiency and α-valuations of graphs (2011) J. Indones. Math. Soc, pp. 59-69. Cited 5 times.
  20. O'neal, A., Slater, P.J. An introduction to distance D magic graphs (2011) J. Indones. Math. Soc., Special Edition, pp. 91-107. Cited 5 times. 
  21. Suweken, G., Van Horssen, W.T. On the transversal vibrations of a conveyor belt (2000) Mathematical Journal of the Indonesian Mathematical Society, 6 (5), pp. 427-433. Cited 5 times. 
  22. Saputro, S.W., Suprijanto, D., Baskoro, E.T., Salman, A.N.M. The metric dimension of a graph composition product with star (2012) J. Indones. Math. Soc, 18, pp. 85-92. Cited 4 times. 
  23. Siva Kota Reddy, P., Sampathkumar, E., Subramanya, M.S. Common-edge signed graph of a signed graph (2010) J. Indones. Math. Soc., 16 (2), pp. 105-112. Cited 4 times. 
  24. Murugusundaramoorthy, G. Harmonic meromorphic convex functions with missing coefficients (2004) J. Indones. Math. Soc., 10 (1), pp. 15-22. Cited 4 times. 
  25. Akiyama, J., Nakamura, G. Foldings of regular polygons to convex polyhedra II: Regular pentagons (2003) J. Indones. Math. Soc. (MIHMI), 9 (2), pp. 89-99. Cited 4 times. 
  26. Mufid, M.S., Subiono Eigenvalues and eigenvectors of latin squares in max-plus algebra (2014) J Indones Math Soc, 20 (1), pp. 37-45. Cited 3 times. 
  27. Somayasa, W. On weak convergence of the partial sums processes of the least squares residuals of multivariate spatial regression (2014) J. Indones. Math. Soc, 20 (2), pp. 77-94. Cited 3 times. 
  28. Mungkasi, S., Roberts, S.G. Weak local residuals in an adaptive finite volume method for onedimensional shallow water equations (2014) J. Indones. Math. Soc, 20, pp. 11-18. Cited 3 times. 
  29. Sudarsana, I.W. The goodness of long path with respect to multiple copies of complete graphs (2014) Journal of the Indonesian Mathematical Socienty (JIMS), 20 (1), pp. 31-35. Cited 3 times. 
  30. Yamano, T. Various bounds on divergence in nonextensive statistical mechanics (2013) J Indones Math Soc, 19 (2), pp. 89-97. Cited 3 times. 
  31. Fenecios, J.P., Cabral, E.A. K -continuous functions and right B 1 compositors (2012) Journal of the Indonesian Mathematical Society, 18 (1), pp. 37-44. Cited 3 times. 
  32. Fronček, D., Tollefson, L. Decompositions of complete graphs into kayak paddles (2011) J.Indones. Math. Soc, pp. 30-44. Cited 3 times. 
  33. Lokesha, V., Nagaraja, K.M., Simsek, Y. New Inequalities on the homogeneous Functions (2009) J. Indones. Math. Soc., 15 (1), pp. 49-59. Cited 3 times. 
  34. Van Horssen, W.T. On asymptotic approximations of first integrals for differential and difference equations (2007) J. Indones. Math. Soc., 13, pp. 1-15. Cited 3 times. 
  35. Wiryanto, L.H. Zero gravity of a jet emerging from a slit (2006) J. Indones. Math. Soc, 12, pp. 89-98. Cited 3 times. 
  36. Cerone, P., Cho, Y.J., Dragomir, S.S., Kim, S.S. Refinements of some reverses of Schwarz inequality in 2-inner product spaces and applications for integrals (2006) J. Indones Math. Soc., 12 (2), pp. 185-199. Cited 3 times. 
  37. Gunawan, H., Neswan, O. On angles between subspaces of inner product spaces (2005) J. Indones. Math. Soc., 11, pp. 129-135. Cited 3 times. 
  38. Thukral, R. A family of the Levin-type algorithms for accelerating convergence of sequence (2004) J. Indones. Math. Soc., 10, pp. 77-90. Cited 3 times. 
  39. Meng, F., Wang, J. Oscillation criteria for second order quasi-linear neutral delay differential equations (2004) J. Indones. Math. Soc (MIHMI), 10, pp. 61-75. Cited 3 times. 
  40. Dragomir, S.S. Some Bombieri type inequalities in inner product spaces (2004) J. Indones. Math. Soc., 10, pp. 91-97. Cited 3 times. 
  41. Baskoro, E.T. The Ramsey number of paths and small wheels (2002) J. Indones. Math. Soc. (MIHMI), 8, pp. 13-16. Cited 3 times. 
  42. Wiryanto, L.H. Small froude number solutions of flow caused by a line source (2000) J. Indones. Math. Soc, 6, pp. 1-6. Cited 3 times. 
  43. Azami, S. First eigenvalues of geometric operator under the Ricci–Bourguignon flow (2018) J. Indones. Math. Soc., 2 (1), pp. 51-61. Cited 2 times. 
  44. Husniah, H., Sebrina, S., Supriatna, A.K. (2016) Journal of the Indonesian Mathematical Society, 22 (1), pp. 37-59. Cited 2 times. 
  45. Yuwaningsih, D., Wijayanti, I. On jointly prime radicals of (R, S)-modules (2015) J. Indones. Math. Soc, 21, pp. 25-34. Cited 2 times. 
  46. Danchev, P.V. When is an abelian weakly clean ring clean? (2015) J. Indones. Math. Soc, 21, pp. 83-91. Cited 2 times. 
  47. Mungkasi, S. Numerical entropy production of the one-and-a-half-dimensional shallow water equations with topography (2015) Journal of the Indonesian Mathematical Society, 21, p. 35. Cited 2 times. 
  48. Escolar, E., Hiraoka, Y. Morse Reduction for Zigzag Complexes (2014) J. Indones. Math. Soc., 20 (1), pp. 47-75. Cited 2 times. 
  49. Setya-Budhi, W., Sihwaningrum, I., Soeharyadi, Y. Generalized Stummel class and Morrey spaces on nonhomogeneous type (2014) J. Indones. Math. Soc., 20, pp. 107-115. Cited 2 times. 
  50. Hashem, H.H.G., El-Sayed, A.M.A. Solvability of coupled systems of fractional order integro-differential equations (2013) J. Indones. Math. Soc, 19, pp. 111-121. Cited 2 times. 
  51. Davvaz, B., Zeb, A., Khan, A. On (α,β)-fuzzy ideals of ternary semigroups (2013) J. Indones. Math. Soc, 19 (2), pp. 123-138. Cited 2 times. 
  52. Danchev, P.V. On decompositions of normed units in abelian group rings (2012) J. Indones. Math. Soc, 18, pp. 21-29. Cited 2 times. 
  53. Syahmarani, A., Suwilo, S. (2012) J. Indones. Math. Soc., 18 (1), p. 1. Cited 2 times. 
  54. Ganguly, D.K., Mukherjee, R. Two important extension theorems for the GAP-integral (2011) Journal of the Indonesian Mathematical Society, 17 (1), pp. 49-58. Cited 2 times. 
  55. Darus, M., Ibrahim, R.W. On classes of analytic functions containing generalization of integral operator (2011) J. Indones. Math. Soc, 17 (1), pp. 29-38. Cited 2 times. 
  56. Sugeng, K.A., Bong, N.H. Vertex (a, d)-antimagic total labeling on circulant graph C n(1, 2, 3) (2011) J. Indones. Math. Soc., Special Edition, pp. 79-89. Cited 2 times. 
  57. Pudjaprasetya, S.R., Gunawan, A.Y. A traveling pulse behavior of the spread of the avian flu viruses among flock and human (2010) J Indones. Math. Soc, 16, pp. 39-49. Cited 2 times. 
  58. Mutaqin, A., Gunawan, H. Equivalence of n-norms on the space of p-summable sequences (2010) J. Indones. Math. Soc., 16, pp. 1-7. Cited 2 times.
  59. Gozali, S.M., Gunawan, H. On b-orthogonality in 2-normed spaces (2010) J. Indones. Math. Soc, 16 (2), pp. 127-132. Cited 2 times. 
  60. Darwis, S., Ruchjana, B.N., Permadi, A.K. Robust decline curve analysis (2009) J. Indones. Math. Soc, 15 (2), pp. 105-111. Cited 2 times. 
  61. Sawano, Y. Morrey spaces with non-doubling measures, II (2008) J. Indones. Math. Soc., 14 (2), pp. 121-152. Cited 2 times. 
  62. Arnawa, I.M., Sumarmo, U., Kartasasmita, B., Tribaskoro, E. Applying the apos theory To improve students ability To prove in elementary Abstract algebra (2007) Journal of the Indonesian Mathematical Society, 13, pp. 133-148. Cited 2 times. 
  63. Novianingsih, K., Hadianti, R., Uttunggadewa, S. Column generation technique for solving two dimensional cutting stock problems: Method of stripe approach (2007) J. Indones. Math. Soc. (MIHMI), 13, pp. 161-172. Cited 2 times. 
  64. Kusumawinahyu, W.M., Karjanto, N., Klopman, G. Linear theory for double flap wavemakers (2006) J. Indones. Math. Soc, 12, pp. 41-57. Cited 2 times. 
  65. Pranoto, I. Internal control recovery on Klein-Gordon systems (2004) J. Indones. Math. Soc, 10 (2), pp. 115-124. Cited 2 times. 
  66. Baskoro, E.T., Amrullah Almost Moore digraphs of degree 4 without selfrepeats (2002) Journal of the Indonesian Mathematical Society (MIHMI), 8 (1), pp. 51-60. Cited 2 times. 
  67. Ansori, M.F., Sidarto, K.A., Sumarti, N. Model of deposit and loan of a bank using spiral optimization algorithm (2019) J. Indones. Math. Soc.. Cited 1 time. 
  68. Hamzeh, A. Signless and normalized Laplacian spectrums of the power graph and its supergraphs of certain finite groups (2018) J Indones Math Soc, 24 (1), pp. 61-69. Cited 1 time. 
  69. Ong, K.L., Ang, M.H. Full identification of idempotents in binary Abelian group rings (2017) J. Indones. Math. Soc., 23, pp. 67-75. Cited 1 time. 
  70. Jantani, F., Jafarpour, M., Leoreanu, V. On strongly associative (semi)hypergroups (2017) J Indones Math Soc, 23, pp. 43-53. Cited 1 time. 
  71. Omidi, S., Davvaz, B. Foundations of ordered (Semi) hyperrings (2016) Journal of the Indonesian Mathematical Society, 22 (2), pp. 131-150. Cited 1 time. 
  72. Nalliah, M. Antimagic labeling of digraphs (2016) J. Indones. Math. Soc., 22 (1), pp. 61-69. Cited 1 time. 
  73. Ramane, H.S., Nandeesh, K.C. Complementary distance spectra and complementary distance energy of line graphs of regular graphs (2016) J. Indones. Math. Soc., 22 (1), pp. 27-35. Cited 1 time. 
  74. Rajesh Kanna, M.R., Jagadeesh, R., Farahani, M.R. (2016) J. Indones. Math. Soc, 22, p. 71. Cited 1 time. 
  75. Wardati, K., Wijayanti, I.E., Wahyuni, S. On free ideals in free algebras over a commutative ring (2015) J. Indones. Math. Soc., 21 (1), pp. 59-69. Cited 1 time. 
  76. Bahri, M., Ashino, R., Vailancourt, R. Convolution theorems for Clifford fourier transform and properties (2014) Journal of the Indonesian Mathematical Society, 20 (2), pp. 125-140. Cited 1 time. 
  77. Phanalasy, O. Antimagic labeling of generalized sausage graphs (2014) J. Indones. Math. Soc., 20 (2), pp. 95-110. Cited 1 time. 
  78. Rajesh Kanna, M.R., Dharmendra, B.N., Sridhara, G. Minimum Dominating Distance Energy of a Graph (2014) J.Indones.Math.Soc, 20 (1), pp. 19-29. Cited 1 time. 
  79. Kanna, R., Dharmendra, B.N., Srighara, G. (2014) J. Indones. Math. Soc, 20, p. 19. Cited 1 time. 
  80. Tavallaee, H.A., Zolfaghari, M. On semiprime subsemimodules and related results (2013) J. Indones. Math. Soc., 19, pp. 49-59. Cited 1 time. 
  81. Somayasa, W. The partial sums of the least squares residuals of spatial observations sampled according to a probability measure (2013) J. Indones. Math. Soc, 19 (1), pp. 23-40. Cited 1 time. 
  82. Hampiholi, P.R., Walikar, H.B., Durgi, B.S. Energy of complement of stars (2013) J. Indones. Math. Soc., 19 (1), pp. 15-21. Cited 1 time. 
  83. Utami, H., Subanar (2013) J. Indones. Math. Soc., 19, pp. 99-110. Cited 1 time. 
  84. Owen, L., Tuwankotta, J. Bogdanov-takens bifurcations in three coupled oscillators system with energy preserving nonlinearity (2012) J. Indones. Math. Soc., 18 (73-83). Cited 1 time. 
  85. Soenjaya, A.L. On n-bounded and n-continuous operator in n-normed space (2012) J. Indones. Math. Soc, 18, pp. 45-56. Cited 1 time. 
  86. Rudhito, M.A., Wahyuni, S., Suparwanto, A., Susilo, F. Systems of fuzzy number max-plus linear equations (2012) J. Indones. Math. Soc., 17 (1), pp. 17-28. Cited 1 time. 
  87. Nurdin On the total edge irregularity strength of quad trees and all banana trees (2012) J. Indones. Math. Soc, 18 (1), pp. 26-31. Cited 1 time. 
  88. Kuntari, S., Kusmayadi, T.A. The eccentric digraph of the corona of Cn with Km, Cm or Pm (2012) J. Indones. Math. Soc, 18 (2), pp. 113-118. Cited 1 time. 
  89. Mangku, I.W., Siswadi, Budiarti, R. Asymptotic approximations to the bias and variance of a kernel- type estimator of the intensity of the cyclic Poisson process with the linear trend (2011) J. Indones. Math. Soc., 17, pp. 1-9. Cited 1 time. 
  90. Krop, E., Lee, S.M., Raridan, C. On the edge-balanced index sets of product graphs (2011) J. Indones. Math. Soc., pp. 71-78. Cited 1 time. 
  91. Bouchard, D., Clark, P., Su, H.-H. On edge-balance index sets of L-product of cycles (2011) J. Indones. Math. Soc., Special Edition, pp. 27-38. Cited 1 time. 
  92. Alaeiyan, M., Aramian, R. A classification of the cubic semisymmetric graphs of order 34p2 (2011) J. Indones. Math. Soc, 17 (1), pp. 11-15. Cited 1 time. 
  93. Somayasa, W. On set-indexed residual partial sum limit process of spatial linear regression models (2011) Journal of the Indonesian Mathematical Society, 17 (2), pp. 73-83. Cited 1 time. 
  94. Hasmawati The Ramsey Numbers for Disjoint Union of Stars (2010) Journal of the Indonesian Mathematical Society, 16, pp. 133-138. Cited 1 time. 
  95. Alaeiyan, M., Lashani, M. A classification of the cubic semisymmetric graphs of order 28p2 (2010) J. Indones. Math. Soc., 2, pp. 139-143. Cited 1 time. 
  96. Mangku, I.W., Siswadi, Budiarti, R. Consistency of a kernel-type estimator of the intensity of the cyclic Poisson process with the linear trend (2009) J. Indones. Math. Soc., 15, pp. 37-48. Cited 1 time. 
  97. Sudarsana, I.W., Baskoro, E.T., Assiyatun, H., Uttunggadewa, S. The Ramsey Numbers of Linear Forest versus 3K3∪2K4 (2009) Journal of the Indonesian Mathematical Society, 15, pp. 61-67. Cited 1 time. 
  98. Shrivastava, R., Nashine, H.K., Dewangan, C.L. Invariant random approximation in non-convex domain (2009) J.Indones.Math. Soc. (Mihmi), 15, pp. 69-77. Cited 1 time. 
  99. Tjahjana, H., Pranoto, I., Muhammad, H., Naiborhu, J. On The Optimal Control Computation of Linear Systems (2009) Journal of the Indonesian Mathematical Society, 15, pp. 13-20. Cited 1 time. 
  100. Lesmono, D., Pollett, P.K., Tonkes, E.J., Burrage, K.A. Note on the existence and uniqueness of a bounded mean-reverting process (2008) Journal of the Indonesian Mathematical Society, 14 (2), pp. 83-93. Cited 1 time. 
  101. Gunardi, J.H., Anderluh, M., Van Der Weide, J.A.M. Subanar and Sri Haryatmi, P(I)DE approach for Indonesian options pricing (2008) J. Indones. Math. Soc. (MIHMI), 14 (1), pp. 37-45. Cited 1 time. 
  102. Marwan, Andonowati 'The extreme position and amplitude amplification of bichromatic waves propagation based on third order solution of Boussinesq equations' (2008) J. Indones. Math. Soc, 14 (2), pp. 95-110. Cited 1 time. 
  103. Suryanto, A. Estimation of incident and reflected waves in irregular wave experiments (2006) Journal of the Indonesian Mathematical Society (JIMS), 12. Cited 1 time. 
  104. Pinontoan, B. Tile with rational average crossing number (2006) J Indones Math Soc, 12 (1), pp. 83-87. Cited 1 time. 
  105. Qi, F., Guo, B.-N. Mono tonicity and convexity of the function x= (2005) J. Indones. Math. Soc, 11. Cited 1 time. 
  106. Dragomir, S.S. On nonlinear integral inequalities of Gronwall type in two variables (2003) Journal of the Indonesian Mathematical Society, 9 (2), pp. 77-87. Cited 1 time. 
  107. Supriatna, A.K., Tuck, G.N., Possingham, H.P. On the exploitation of a two-patch metapopulations with delayed juvenile recruitment andpredation (2002) J. Indones. Math. Soc., 8, pp. 139-150. Cited 1 time. 
  108. Husniah, H., Sebrina, S., Supriatna, A. A dynamical system approach in modeling technology transfer: A review and a new model (0000) Journal of the Indonesian Mathematical Society, 22 (2016), pp. 37-58. Cited 1 time. 
  109. Ichishima, R., Oshima, A. On the supper edge-magic deficiency and a-valuations of graphs (0000) J. Indones. Math. Soc. Cited 1 time. 
  110. Arumugam, S., Dalibor, D., Fronče, K., Kamatchi, N. Distance Magic Graphs - A Survey (0000) J. Indones. Math. Soc.. Cited 1 time. 
  111. Mutaqin, A., Gunawan, H. Equivalence of n-norms on the space of p-summable sequences (0000) J. Indones. Math. Soc. Cited 1 time.